# SDR DALA2024051605266

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0344082) AFT GALLEY FLOOR WEB AT STA 986+12"-1006+5" RBL36 WL208 HAS CORROSION. REMOVED AND REPLACED AFT GALLEY FLOOR WEB AT STA 986+12" - 1006+ 5" RBL 36 WL 208 I.A.W B737 SRM 51-40-02-0G, DWG# 147A5700 REV-. AFT GALLEY FLOOR WEB FABRICATED PER ER/A 617605-14 REV ORIGINAL.
